Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 4, Pages 437-438

MathType for Windows, version 4.0

Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA

Received 1 September 1999; Revised 1 November 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.